# SDR DALA2025100107143

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M2 AND WHILE ACCOMPLISHING EM 5311-1246-01A, A CRACK WAS FOUND IN HOLE #C OF FR16 LHS DBL JGL AREA.   COMPLIED WITH ER/A 628459-14AD. (1226712).
